# SDR GLBA96098

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 1181300003
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED A CRACK IN RT AILERON END CAP FOUND DURING POST-FLIGHT WALK-AROUND.  MAINTENANCE REMOVED, REPAIRED, AND REINSTALLED RT AILERON.  TEST FLIGHT CHECKED GOOD.  (X)
